Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes feeling like movement in lower abdomen after putting mirena?

I felt movement in my lower abdomen this morning. I've had 4 children so I know what it feels like. But I don't feel pregnant, I had an ultrasound for hernia about 4 months ago and he had a look in ovaries to rule out pregnancy. I've been getting a lot pain lately but put it down to the mirena. My concern is I could be pregnant but didn't make it to my ovaries.
Wed, 12 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hello,

You are suggested to get your mirena position checked by a OBGYN, sometimes when mirena gets out of its position may cause such symptoms with cramps. Mirena failures are rare but do occur. Get clinically assessed by a OBGYN, get pregnancy tests done. You may require to do USG of uterus & fallopian tubes to stay on the safer side.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hernia


What causes feeling like movement in lower abdomen after putting mirena?

Hello, You are suggested to get your mirena position checked by a OBGYN, sometimes when mirena gets out of its position may cause such symptoms with cramps. Mirena failures are rare but do occur. Get clinically assessed by a OBGYN, get pregnancy tests done. You may require to do USG of uterus & fallopian tubes to stay on the safer side. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Nupur K, General & Family Physician